I decided to go on the pill, Rigevidon. I started my first pill on the 27th May, the first day of my period. The day before this, i had overprotective sex with my partner (i know the dangers, it just happened unfortunately). I didn't have any signs of being pregnant, and so i thought everything was okay. I have now been on my period for 15 days now, when usually they last maximum 6 days. However, i am feeling this period is a tad weird, as I've been off- thinking i had finished and then coming back on again. Even now, my blood (sorry for details) is bright red and have somewhat small-medium clots when i go to the toilet. Obviously I've googled and researched my experience, and lots of things have came up and so i'm unsure of what is happening. My doctors is hard to get appointments so i was looking elsewhere as i find it difficult to get an appointment. I read the whole of the Rigevidon leaflet and the side effects and could not find that you could have a lengthened period. I am just getting a bit worried now, i've just pasted it off as my body getting used to the tablets and regulating. Any advice or opinions would be really helpful. Thank you.
Last edited by lottie_123
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.